# SDR ASAA9880172

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48079
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hold Open
- Condition: Loose
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - PRIOR TO DEPARTURE OF FLIGHT 462, CREW REPORTED THE L1 DOOR WOULD NOT RELEASED FROM THE HOLD OPEN POSITION.  FOUND DOOR HOLD OPEN MECHANISM PUSH-PULL TUBE HARDWARE DISCONNECTED, RECONNETED MECHANISM AND OPERATED NORMALLY.  (M)
